# SDR QXEA2021041100178

- Difficulty date: April 6, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 45,339 hours, 47,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: SAM22224
- Condition: Malfunctioned
- Location: Storage Bin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STORAGE HATCH UNDER FORWARD FA SEAT WILL NOT LATCH CLOSED. REMOVED FROM SERVICE. REMOVED AND REPLACED STORAGE COMPARTMENT LATCH ASSY UNDER FWD FA SEAT AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
